# SDR AU000447

- Difficulty date: June 3, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter/Gen
- Part time: 465 cycles
- Component: Starter/Gen, Learsiegler, 230790021
- Stage of operation: DE
- How discovered: V
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE STARTER/GENERATOR REAR BEARING FAILED.  LEFT ELECTRICAL BUS CURRENT LIMITER ALSO FAILED.
